RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 3, Pages 47–70 (Mi da440)  

This article is cited in 5 scientific papers (total in 5 papers)

$G$-precomplete classes of many-valued logic

S. S. Marchenkov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Full text: PDF file (2495 kB)

Bibliographic databases:

UDC: 519.716
Received: 26.04.1995

Citation: S. S. Marchenkov, “$G$-precomplete classes of many-valued logic”, Diskretn. Anal. Issled. Oper., 3:3 (1996), 47–70

Citation in format AMSBIB
\Bibitem{Mar96}
\by S.~S.~Marchenkov
\paper $G$-precomplete classes of many-valued logic
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 3
\pages 47--70
\mathnet{http://mi.mathnet.ru/da440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490429}
\zmath{https://zbmath.org/?q=an:0921.03027}


Linking options:
  • http://mi.mathnet.ru/eng/da440
  • http://mi.mathnet.ru/eng/da/v3/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchenkov S.S., “A-classification of multivalued logic functions”, Dokl Akad Nauk, 366:4 (1999), 455–457  mathnet  mathscinet  zmath  isi
    2. Marchenkov S.S., “A-closed classes of idempotent functions of many-valued logic definable by binary relations”, Discrete Appl Math, 114:1–3 (2001), 203–225  crossref  mathscinet  zmath  isi  scopus
    3. Marchenkov S.S., “A-classification of idempotent functions of many-valued logic”, Discrete Appl Math, 135:1–3 (2004), 183–203  crossref  mathscinet  isi  scopus
    4. Pinsker M., “Precomplete clones on infinite sets which are closed under conjugation”, Monatsh Math, 148:2 (2006), 139–152  crossref  mathscinet  zmath  isi  scopus
    5. Goldstern M., Pinsker M., “A survey of clones on infinite sets”, Algebra Universalis, 59:3–4 (2008), 365–403  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:216
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019